If you are a physically fit woman and you experienced bleeding a week or two after your menstrual period, you might be very anxious on why this is happening. True enough, the bleeding that is happening between your menstrual period can e frightening and stressful experience. Although this, by itself, is not an indication of a serious condition, it is still advisable to visit your doctor and have yourself examined.
There are a lot of reasons why this might happen and some the leading causes are hormonal fluctuations and starting or missing on oral contraceptives. You might ask how oral contraceptives fit into all of these since these pills even would regulate the menstrual cycle.
When you start taking birth control pills, your body starts to react with the hormonal changes it causes. During this period, you may experience slight discharges of blood even though you just had your monthly period just two weeks ago. The same goes if you missed out on taking your birth control pills or have stopped using them, your body will once again try to adjust itself on the hormonal changes it is undergoing.
However, if it has been several months since you took your first birth control pill, did not stop or miss out on any of the assigned days you are supposed to take them, then it is always good to seek the advice from your physician. There are dangerous pills on the market today which may have been the culprit why you had bleeding in between your menstrual cycle.
One of this is the Ocella birth control pill which is a generic offshoot of Yazmin oral contraceptives. Several complaints have been lodged due to perceived Ocella-caused ailments which led to your bleeding in between periods. Although some women who use Ocella regularly has no issues whatsoever with the drug, some have complained continuous nausea, headaches, vomiting and bleeding in between periods. Upon examination by a physician, they found out that they have developed a rather severe illness brought about by taking this type of birth control pills regularly. Even if this is a rare occurrence or case, it is still better to be on the safe side and try to get a physician to examine you.
If at this point the physician tells you that you have developed a severe ailment and one or the primary cause was the birth control pill that you were having, it is strongly advised to report this case to the Federal Drug Administration and if situation permits it, to seek legal action.